RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive
Impact factor
Subscription
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Uspekhi Mat. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Uspekhi Mat. Nauk, 2018, Volume 73, Issue 3(441), Pages 179–180 (Mi umn9830)  

This article is cited in 1 scientific paper (total in 1 paper)

Brief Communications

Elliptic operators associated with groups of quantized canonical transformations

A. Yu. Savina, B. Yu. Sternina, E. Schroheb

a RUDN University
b Leibniz University Hannover

Funding Agency Grant Number
Deutsche Forschungsgemeinschaft SCHR 319 8-1
Russian Foundation for Basic Research 15-01-08392
16-01-00373
Ministry of Education and Science of the Russian Federation 5-100
This research was supported by DGF (grant no. SCHR 319 8-1), the Russian Foundation for Basic Research (grant nos. 15-01-08392 and 16-01-00373) and the RUDN University programme “5-100”.


DOI: https://doi.org/10.4213/rm9830

Full text: PDF file (332 kB)
First page: PDF file
References: PDF file   HTML file

English version:
Russian Mathematical Surveys, 2018, 73:3, 546–548

Bibliographic databases:

Document Type: Article
MSC: 58G15, 70H15
Received: 10.04.2018

Citation: A. Yu. Savin, B. Yu. Sternin, E. Schrohe, “Elliptic operators associated with groups of quantized canonical transformations”, Uspekhi Mat. Nauk, 73:3(441) (2018), 179–180; Russian Math. Surveys, 73:3 (2018), 546–548

Citation in format AMSBIB
\Bibitem{SavSteSch18}
\by A.~Yu.~Savin, B.~Yu.~Sternin, E.~Schrohe
\paper Elliptic operators associated with groups of quantized canonical transformations
\jour Uspekhi Mat. Nauk
\yr 2018
\vol 73
\issue 3(441)
\pages 179--180
\mathnet{http://mi.mathnet.ru/umn9830}
\crossref{https://doi.org/10.4213/rm9830}
\adsnasa{http://adsabs.harvard.edu/cgi-bin/bib_query?2018RuMaS..73..546S}
\elib{http://elibrary.ru/item.asp?id=34940678}
\transl
\jour Russian Math. Surveys
\yr 2018
\vol 73
\issue 3
\pages 546--548
\crossref{https://doi.org/10.1070/RM9830}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000444402100006}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-85054006661}


Linking options:
  • http://mi.mathnet.ru/eng/umn9830
  • https://doi.org/10.4213/rm9830
  • http://mi.mathnet.ru/eng/umn/v73/i3/p179

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. P. A. Sipailo, “On Traces of Fourier Integral Operators on Submanifolds”, Math. Notes, 104:4 (2018), 559–571  mathnet  crossref  crossref  isi  elib
  • Успехи математических наук Russian Mathematical Surveys
    Number of views:
    This page:149
    References:8
    First page:18

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2018